# SDR DALA1314106803

- Difficulty date: April 22, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 56,122 hours, 16,548 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 700 Lbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED CORROSION FUSELAGE/TRANSVERSE FLOORBEAM, FS 700, LBL24, UPPER CHORD. REPAIRED IAW ERA 481777-14.
